Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Opinions and related problems with leg numbness due to IM. Injection
    avatar
    Musicman78 posted:
    I have been on nalbuphine and phenergan inter muscular injections for 15 years. About 2 weeks ago I injected mysel in my left thigh midway between the knee cap and beginning of my pelvis on the righ portion ( if your looking forward) of my thigh. It's now slightly swollen and numb. It's not a infection. It has no redness. No pain. I'm thinking I might have hit a nerve. But would that cause numbness in my leg down? Should I be worried about a blood clot or circulation issues? Also to " rehab" it should I try to work it out? Or keep it stable. Any tips , answers , suggestions are welcomed please.
    Reply
     
    avatar
    77grace responded:
    Hi Musicman78,
    First of all we are not Dr.s and I don't know enough about Nerves and injections ,although I do them with imitrex for headaches!Your best bet is to see you Dr. or at least call him with an update of what s ging on!!!My Guess is maybe you did hit a nerve I have alot of problems with nerve pain and I'm aware of commlications!
    Best of Luck 77grace
     
    avatar
    Onehurtguy replied to 77grace's response:
    Go see your doctor, immediately! That's not right....


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Judging people with or without chronic pain
    I try not to judge people by anything they do if they aren't hurting themselves or someone else. Unfortunately, I know that I've been judge ... More
    Was this Helpful?
    1 of 8 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.